Open Access
Translator Disclaimer
2013 The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation
Qing Yang
Abstr. Appl. Anal. 2013(SI36): 1-11 (2013). DOI: 10.1155/2013/351619

Abstract

A finite volume element method for approximating the solution to two-dimensional Burgers equation is presented. Upwind technique is applied to handle the nonlinear convection term. We present the semi-discrete scheme and fully discrete scheme, respectively. We show that the schemes are convergent to order one in space in L2-norm. Numerical experiment is presented finally to validate the theoretical analysis.

Citation

Download Citation

Qing Yang. "The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation." Abstr. Appl. Anal. 2013 (SI36) 1 - 11, 2013. https://doi.org/10.1155/2013/351619

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.65054
MathSciNet: MR3035275
Digital Object Identifier: 10.1155/2013/351619

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI36 • 2013
Back to Top